Pennsylvania, 2015Flash Flood in Pennsylvania, July 6, 2015
July 6, 2015 · NWS PHI · 1 event in 1 county or zone
A warm front slowly moving north through Pennsylvania triggered widely scattered showers and thunderstorms with heavy rain mainly during the evening of the 6th. The thunderstorms with the heaviest rain affected central Delaware County and upper Bucks County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front slowly moving north through Pennsylvania triggered widely scattered showers and thunderstorms with heavy rain mainly during the evening of the 6th. The thunderstorms with the heaviest rain affected central Delaware County and upper Bucks County. In the latter flash flooding occurred as Doppler Radar storm total estimates approached 4 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 6, 2:48 PM EST, 5 hours 7 minutes earlier.
Area forecast discussion, Jul 6, 2:48 PM EST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT MON JUL 6 2015
.SYNOPSIS...
A WARM FRONT IS FORECAST TO LIFT NORTHWARD THROUGH OUR REGION
FROM TONIGHT INTO TUESDAY MORNING. ANOTHER FRONTAL BOUNDARY IS
EXPECTED TO ARRIVE FROM THE NORTHWEST ON WEDNESDAY. THE FRONT IS
ANTICIPATED TO MEANDER IN OUR VICINITY FROM WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT AS WEAK AREAS OF LOW PRESSURE MOVE ALONG
IT. THE FRONT IS FORECAST TO MOVE TO OUR SOUTH FOR FRIDAY AND FOR
THE WEEKEND, ALLOWING HIGH PRESSURE TO NUDGE DOWN FROM THE
NORTHWEST AND NORTH. THE BOUNDARY MAY RETURN AS A WARM FRONT EARLY
NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LARGE MID-LEVEL CLOSED LOW TO OUR SOUTHWEST IS ALLOWING FOR
NUMEROUS SHOWERS AND EMBEDDED THUNDER TO DEVELOP JUST TO THE WEST
OF OUR CWA. WE ARE HOWEVER, STARTING TO SEE AN UPTICK IN THE
HOMEGROWN CONVECTION ACROSS SOUTHERN DELMARVA AT THIS TIME, AS THE
STORMS PROPAGATE TOWARDS THE NORTH-NORTHEAST THIS EVENING. THE
GREATEST AMOUNT OF MLCAPE EXISTS ACROSS DELMARVA NORTHWARD TOWARDS
PHILLY BEFORE TAPERING OFF, SO WHILE WE CAN NOT RULE OUT ISOLATED
SHOWERS NORTH OF PHILLY THIS EVENING AND TONIGHT, THE CHANCES OF
THUNDER DECREASE GREATLY.
AT THIS POINT THE SEVERE THREAT SHOULD BE CONFINED TO DELMARVA
WITH GREATER SHEAR FOR BETTER ORGANIZED STORMS, HIGHER MLCAPE
VALUES, AND A BETTER LOW-LEVEL VEERING PROFILE. THAT BEING SAID IT
LOOKS MARGINAL AS SPC CONTINUES THE MENTION OF ISOLATED SEVERE IN
THIS AREA. ONE THING OF CONCERN IS THE CONTINUED NORTHWARD
PROGRESSION OF THE STORMS WHICH MAY LEAD TO TRAINING SHOULD MORE
STORMS CONTINUE TO INITIATE ACROSS DELMARVA...LOCALIZED FLOODING
MAY BE AN ISSUE.
THE ABOVE MENTIONED LOW IS FORECAST TO OPEN AND MOVE TOWARDS THE
NORTHEAST LATE TONIGHT. OUR NORTHWESTERN ZONES WILL STILL HAVE THE
BETTER CHANCES FOR SHOWERS THROUGH THE OVERNIGHT HOURS, EVEN WITH
THE LACK OF INSTABILITY...ILL-DEFINED COLD CORE ALOFT, BUT DOES
NOT APPEAR COLD ENOUGH FOR STRONGER UPDRAFTS.
OVERNIGHT TEMPERATURES WILL DROP BACK INTO THE UPPER-60S TO LOW-
70S AS DEW POINTS REMAIN QUITE MOIST ACROSS THE REGION. THIS WILL
SETUP POCKETS OF FOG, NOT SURE HOW DENSE AT THIS TIME, WITH THE
PROLONGED ONSHORE FLOW IN PLACE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
AS ONE MID-LEVEL WAVE MOVES OUT THERE IS ANOTHER ONE RIGHT ON ITS
TAILS. TIMING IS STILL A BIT SUSPECT BUT IT APPEARS THAT THE MID
TO LATE AFTERNOON TIME PERIOD IS WHEN THE BETTER CHANCES FOR
SHOWERS EXISTS...PEAK HEATING, AND MOSTLY ACROSS OUR NORTHWESTERN
ZONES. BY THE TIME WE WILL BE IN THE WARM SECTOR, AS THE WARM
FRONT FROM MONDAY CONTINUES TO LIFT TOWARDS THE NORTH-NORTHEAST.
PWATS SHOULD BE AT THEIR HIGHEST, AROUND 1.75-2.00 INCHES, SO ANY
OF THE SHOWERS WILL BECOME HEAVY RAINERS. TEMPERATURES WILL BE
SEVERAL DEGREES WARMER WITH THE ADDITION OF A MORE WESTERLY
SURFACE FLOW COMPONENT SO WE COULD REACH 90F IN AND AROUND THE
PHILLY METRO AREA TOMORROW AFTERNOON.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE MID LEVEL FLOW IS EXPECTED TO REMAIN SOMEWHAT ZONAL EAST OF
THE ROCKIES FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT AS LOW
PRESSURE MEANDERS OFF THE CALIFORNIA COAST, MOVES INLAND AND
FILLS. THE MODEL GUIDANCE IS TRENDING TOWARD GREATER AMPLIFICATION
OF THE MID LEVEL PATTERN OVER THE CENTRAL AND EASTERN STATES LATE
IN THE WEEK WITH RIDGING DEVELOPING OVER THE GREAT LAKES.
EVENTUALLY, A LONG WAVE RIDGE IS ANTICIPATED TO RETURN OVER THE
ROCKY MOUNTAIN STATES DURING THE WEEKEND WITH A TROUGH SETTLING
OVER THE EAST.
A MID LEVEL SHORT WAVE TROUGH IS FORECAST TO BE PULLING AWAY FROM
OUR AREA ON TUESDAY EVENING. ANY RESIDUAL SHOWERS AND
THUNDERSTORMS SHOULD COME TO AN END AT THAT TIME. A BREAK IN THE
PRECIPITATION POTENTIAL IS ANTICIPATED FOR MUCH OF TUESDAY NIGHT
INTO EARLY WEDNESDAY.
IT CONTINUES TO APPEAR AS THOUGH A FRONTAL BOUNDARY WILL DROP
INTO OUR REGION ON WEDNESDAY AND IT SHOULD REMAIN ACROSS OUR
FORECAST AREA THROUGH THURSDAY NIGHT. THE NEARLY ZONAL FLOW WILL
MAKE IT DIFFICULT TO TIME ANY MID LEVEL IMPULSES AND ASSOCIATED
WEAK SURFACE WAVES. REGARDLESS, A CHANCE OF SHOWERS AND
THUNDERSTORMS WILL EXIST THROUGH THAT PERIOD OF TIME. THE GUIDANCE
IS SUGGESTING THAT A MID LEVEL SHORT WAVE TROUGH AND WEAK SURFACE
LOW MAY PASS ACROSS OUR FORECAST AREA ON THURSDAY NIGHT PULLING
THE SURFACE BOUNDARY TO THE SOUTH OF MARYLAND AND DELAWARE.
PRECIPITABLE WATER VALUES ARE FORECAST TO RISE NEAR OR ABOVE 2
INCHES DURING THE MID WEEK PERIOD IN MUCH OF OUR REGION. ANY
THUNDERSTORMS COULD BRING HEAVY DOWNPOURS ALONG WITH LOCALIZED
FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. ALSO, WE WILL
KEEP AN EYE ON THE FLASH FLOODING POTENTIAL ESPECIALLY IF CERTAIN
AREAS ARE AFFECTED BY HEAVY RAINFALL ON MORE THAN ONE DAY.
THE AMPLIFYING MID LEVEL FLOW SHOULD ALLOW HIGH PRESSURE TO WORK
ITS WAY TOWARD OUR REGION FROM THE NORTHWEST AND NORTH FOR THE
COMING WEEKEND. AS A RESULT, WE WILL NOT INDICATE A CHANCE OF
SHOWERS AND THUNDERSTORMS FOR THAT PERIOD OF TIME.
WE WILL FORECAST A RETURNING CHANCE OF SHOWERS AND THUNDERSTORMS
FOR EARLY NEXT WEEK WITH THE SURFACE BOUNDARY EXPECTED TO RETURN
NORTHWARD AS WARM FRONT.
DAYTIME TEMPERATURES ARE ANTICIPATED TO BE WITHIN A FEW DEGREES
OF NORMAL FOR THE PERIOD FROM TUESDAY NIGHT THROUGH MONDAY.
NIGHTTIME TEMPERATURES ARE FORECAST TO BE ABOVE NORMAL.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THIS AFTERNOON...MOSTLY VFR WITH POCKETS OF MVFR CLOSER TOWARDS
THE COAST. ISOLATED TO WIDELY SCATTERED SHOWERS EXPECTED THIS
AFTERNOON AND EVENING ACROSS THE REGION. SOME THUNDERSTORM
ACTIVITY IS ALSO POSSIBLE WITH BETTER CHANCES ACROSS THE I-95
TERMINALS INTO EASTERN PENNSYLVANIA AND SOUTHWARD INTO DELMARVA.
SOUTHEASTERLY WINDS AROUND 10 KNOTS EXPECTED TO CONTINUE.
TONIGHT...VFR TRENDING TOWARDS MVFR/IFR. WE BEGIN TO LOSE THE
SHOWERY ACTIVITY LATE TONIGHT. CONTINUED ONSHORE FLOW KEEPS ENOUGH
LOW-LEVEL MOISTURE SURGING INTO THE REGION TO BRING CIGS AND VSBYS
INTO THE IFR RANGE LATE TONIGHT.
TUESDAY...TRENDING TO VFR. CIGS AND VSBYS REBOUND BY LATE TUESDAY
MORNING WITH BETTER SURFACE HEATING AND THE WINDS VEERING TOWARDS
THE SOUTHWEST. MORE SCATTERED SHOWERS ARE POSSIBLE DURING THE
AFTERNOON, BUT MOSTLY NORTH OF RDG-ABE.
OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY MORNING...CONDITIONS POSSIBLY
LOWERING TO MVFR OR IFR IN LOW CLOUDS, HAZE AND FOG ESPECIALLY
DURING THE LATE NIGHT AND EARLY MORNING HOURS.
WEDNESDAY AFTERNOON THROUGH THURSDAY NIGHT...A CHANCE OF SHOWERS
AND THUNDERSTORMS WHICH MAY CAUSE CONDITIONS TO LOWER TO MVFR OR
IFR AT TIMES.
FRIDAY THROUGH SATURDAY...MAINLY VFR.
&&
.MARINE...
SUB-SCA CONDITIONS EXPECTED TONIGHT AND TOMORROW WITH
SOUTHEASTERLY WINDS VEERING TOWARDS THE SOUTH-SOUTHWEST BY TUESDAY
AFTERNOON AROUND 15 KNOTS. SEAS WILL INCREASE UPWARDS OF 4 FEET BY
TUESDAY AFTERNOON AS WELL.
OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE
ANTICIPATED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...IOVINO
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
Hazardous weather outlook, Jul 6, 5:24 PM EST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT MON JUL 6 2015
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-072230-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
624 PM EDT MON JUL 6 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT
MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-072230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
624 PM EDT MON JUL 6 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 3:03 PM EST, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT MON JUL 6 2015
DEZ003-062100-
INLAND SUSSEX-
403 PM EDT MON JUL 6 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...
AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR GUMBORO...OR 10 MILES
NORTHEAST OF SALISBURY...MOVING NORTH AT 25 MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND WILL
CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE ALSO POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
SYCAMORE AROUND 420 PM EDT.
MILLSBORO AROUND 425 PM EDT.
GEORGETOWN AROUND 445 PM EDT.
MILTON AND ELLENDALE AROUND 500 PM EDT.
LAT...LON 3845 7555 3884 7555 3884 7552 3879 7522
3875 7523 3845 7536
TIME...MOT...LOC 2002Z 188DEG 20KT 3848 7545
ROBERTSONSpecial weather statement, Jul 6, 3:54 PM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT MON JUL 6 2015
DEZ003-004-062130-
DELAWARE BEACHES-INLAND SUSSEX-
454 PM EDT MON JUL 6 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SUSSEX COUNTY...
AT 452 PM EDT...A STRONG THUNDERSTORM WAS OVER MILTON...OR NEAR
GEORGETOWN...MOVING NORTHEAST AT 20 MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND WILL
CAUSE PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE ALSO POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...MILTON AROUND 500 PM EDT. SLAUGHTER BEACH
AROUND 525 PM EDT.
LAT...LON 3870 7543 3894 7532 3891 7531 3880 7518
3878 7513 3877 7513 3863 7527
TIME...MOT...LOC 2052Z 209DEG 15KT 3875 7533
ROBERTSONSpecial weather statement, Jul 6, 4:02 PM EST, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
502 PM EDT MON JUL 6 2015
DEZ002-003-062130-
KENT-INLAND SUSSEX-
502 PM EDT MON JUL 6 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SUSSEX AND
SOUTHEASTERN KENT COUNTIES...
AT 502 PM EDT...A STRONG THUNDERSTORM WAS OVER MILFORD...OR 14 MILES
NORTH OF GEORGETOWN...MOVING NORTHEAST AT 25 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE ALSO POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
BIG STONE BEACH AROUND 520 PM EDT.
BOWERS AROUND 525 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOUSTON AND FREDERICA.
LAT...LON 3881 7538 3888 7552 3913 7542 3912 7540
3911 7540 3907 7541 3903 7534 3898 7531
3894 7531
TIME...MOT...LOC 2102Z 205DEG 21KT 3890 7539
ROBERTSONSpecial weather statement, Jul 6, 5:50 PM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT MON JUL 6 2015
PAZ060-061-101-103>105-062330-
WESTERN MONTGOMERY-BERKS-LEHIGH-EASTERN MONTGOMERY-UPPER
BUCKS-WESTERN CHESTER-
650 PM EDT MON JUL 6 2015
...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN CHESTER...WEST CENTRAL
BUCKS...EASTERN BERKS...SOUTH CENTRAL LEHIGH AND NORTHWESTERN
MONTGOMERY COUNTIES...
AT 649 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
NEAR READING TO NEAR EAST NORRITON...AND MOVING NORTH AT 20 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE SHOWERS WILL BE NEAR...
READING...WYOMISSING...SCHWENKSVILLE AND SPRING RIDGE AROUND 705 PM
EDT.
LANSDALE...LAURELDALE...HATFIELD AND SPRING MOUNT AROUND 710 PM
EDT.
FAIRVIEW HGTS AND FRICKS AROUND 715 PM EDT.
SOUDERTON...LEESPORT AND GREEN LANE AROUND 720 PM EDT.
FLEETWOOD AROUND 725 PM EDT.
QUAKERTOWN...PERKASIE...KUTZTOWN...HAMBURG...DUBLIN...
SHOEMAKERSVILLE AND GERYVILLE AROUND 730 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE WEST LAWN...
STOWE...SHILLINGTON...AMITY GARDENS...HARLEYSVILLE...ST. LAWRENCE...
EAGLEVILLE...RED HILL...SELLERSVILLE AND TRUMBAUERSVILLE.
LAT...LON 4058 7603 4041 7517 4011 7535 4023 7599
TIME...MOT...LOC 2249Z 185DEG 19KT 4028 7594 4017 7537
ROBERTSON
Special weather statement, Jul 6, 6:10 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 PM EDT MON JUL 6 2015
DEZ001-PAZ070-101>104-070000-
NEW CASTLE-EASTERN CHESTER-WESTERN MONTGOMERY-DELAWARE-EASTERN
MONTGOMERY-WESTERN CHESTER-
710 PM EDT MON JUL 6 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NEW CASTLE...
WESTERN DELAWARE...EASTERN CHESTER AND SOUTH CENTRAL MONTGOMERY
COUNTIES...
AT 709 PM EDT...A STRONG THUNDERSTORM WAS OVER CONCORDVILLE...OR 7
MILES SOUTHEAST OF WEST CHESTER...MOVING NORTH AT 20 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM WILL BE NEAR...
WESTTOWN AND CHEYNEY AROUND 720 PM EDT.
GRADYVILLE AND LIMA AROUND 725 PM EDT.
WEST CHESTER AROUND 730 PM EDT.
NEWTOWN SQUARE AND BROOMALL AROUND 740 PM EDT.
PAOLI AROUND 750 PM EDT.
RADNOR TOWNSHIP AROUND 755 PM EDT.
PHOENIXVILLE...WEST NORRITON...VALLEY FORGE AND KING OF PRUSSIA
AROUND 800 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOOTHWYN...CHESTER
HEIGHTS...WEST CONSHOHOCKEN...WEST GOSHEN...MALVERN...VILLAGE
GREEN-GREEN RIDGE...ARDENCROFT...UPPER PROVIDENCE TOWNSHIP...
DEVON-BERWYN AND CLAYMONT.
LAT...LON 3979 7546 3981 7560 4016 7560 4010 7530
TIME...MOT...LOC 2309Z 188DEG 16KT 3987 7552
ROBERTSON
Special weather statement, Jul 6, 6:49 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EDT MON JUL 6 2015
NJZ007>009-PAZ054-060>062-103-105-070030-
MORRIS-HUNTERDON-WARREN-CARBON-WESTERN
MONTGOMERY-NORTHAMPTON-BERKS-LEHIGH-UPPER BUCKS-
749 PM EDT MON JUL 6 2015
...A LINE OF SHOWERS WILL AFFECT HUNTERDON...SOUTHERN WARREN...
SOUTHWESTERN MORRIS...SOUTHERN SUSSEX...SOUTHEASTERN CARBON...
NORTHWESTERN BUCKS...SOUTHERN NORTHAMPTON...NORTHEASTERN BERKS...
LEHIGH AND NORTH CENTRAL MONTGOMERY COUNTIES...
AT 749 PM EDT...A LINE OF SHOWERS WAS ALONG A LINE EXTENDING FROM
TOPTON TO FRICKS TO NEAR FLEMINGTON...AND MOVING NORTH AT 20 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND WILL CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE SHOWERS WILL BE NEAR...
KUTZTOWN...FLEMINGTON...FRENCHTOWN AND SAND BROOK AROUND 755 PM
EDT.
ANCIENT OAKS AROUND 800 PM EDT.
QUAKERTOWN...BEDMINSTER...CLINTON...CLAUSSVILLE AND PIPERSVILLE
AROUND 815 PM EDT.
TINICUM...LEBANON...ANNANDALE AND COFFEETOWN AROUND 820 PM EDT.
HIGH BRIDGE...SCHNECKSVILLE...NEW TRIPOLI AND OTTSVILLE AROUND 825
PM EDT.
WASHINGTON...SLATINGTON...WALNUTPORT...GLEN GARDNER...FERNDALE...
HAMPTON...MILFORD...CALIFON...RIEGELSVILLE AND PLEASANT VALLEY AROUND
830 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE BOWMANSTOWN...
EASTLAWN GARDENS...NORTH CATASAUQUA...WEISSPORT EAST...CHAPMAN...RED
HILL...SELLERSVILLE...TRUMBAUERSVILLE...ALBURTIS AND FULLERTON.
LAT...LON 4091 7472 4049 7486 4041 7504 4029 7525
4046 7582 4071 7582 4074 7576 4078 7582
4090 7582 4074 7525 4092 7477
TIME...MOT...LOC 2349Z 188DEG 17KT 4051 7573 4033 7525 4053 7493
ROBERTSONFlash Flood, Bucks
- When
- July 6, 7:55 PM EST to 10:00 PM EST
- Where
- Bucks County, 1 mi E of Sellersville to 1.09 mi WNW of Silverdale
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 40.370, -75.301
Thunderstorms with very heavy rain called flash flooding of smaller creeks as well as flooding of roadways in Upper Bucks County from Perkasie east into Nockamixon and Tinicum Townships. Water was crossing roadways in Perkasie. One cooperative weather observer in Perkasie reported 2.05 inches of rain within two hours. Doppler Radar storm total estimates neared 4 inches farther to the east close to Lake Nockamixon.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Damaging Wind in Texas, July 6 to 7, 2015$5.3 million · 61 kt wind · 8 events
- Flash Flooding and Heavy Rain in Wisconsin, July 6, 2015$360,000 · 12 events
- Damaging Winds in New Mexico, July 6, 20151 injured · $350,000 · 70 kt wind · 2 events
- Tornadoes in Wisconsin, July 6, 2015$115,000 · EF1 · 3 events
- Flash Flooding and Damaging Winds in Kansas, July 6, 2015$135,000 · 70 kt wind · 11 events
- Damaging Winds and Heavy Rain in Arizona, July 6, 2015$85,000 · 60 kt wind · 3 events
- Tornado and Flash Flooding in Kansas, July 6, 2015EF1 · 13 events
- Tornadoes and Flash Flooding in Kansas, July 6 to 7, 2015EF1 · 10 events
- Flash Flood in West Virginia, July 6, 2015$40,000 · 1 event
- Flash Flooding and Hail in Nevada, July 6, 2015$20,000 · 1 in hail · 4 events
- Damaging Wind in Texas, July 6, 2015$20,000 · 61 kt wind · 1 event
- Flash Flood in Wyoming, July 6, 2015$20,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595011.